06-29-2005, 09:36 PM #1
Sust flu like clockwork..every wed...what's up????
I am taking sust 250 x 2 per week and eq x 2 per week and every wed night at 7-9 pm i get the flu... tender skin, aching bones, tired, fever, chills.... Anyone get this. I'm in my 4th week and it started in second week (3 times). i've taken the same cycle in the past with no problems. The stuff is good and legit and dosed right at what it says. Any suggests... stories????
06-29-2005, 09:45 PM #2
I have never gotten any sort of test flu, but from what I know it should subside for you over the next 2 weeks. Keep hydrated and training hard, but listen to your body.
You have probably gotten through the worst of it, so be patient.
If the sickness you felt here in week 4 is greater than it was in week 2, then you should reevaluate things...
06-29-2005, 09:59 PM #3
I hope so .. this really bites.. It's been about the same all three times. i trained today sick as a dog but got in a good work out...dunno how though! Thanks
06-30-2005, 04:27 AM #4
i seem to get a test flu the morning and night afterv every shot..sux
07-02-2005, 09:19 PM #5
try shooting ED or EOD
07-02-2005, 10:10 PM #6Junior Member
- Join Date
- Feb 2005
- New York
i got the same crappy flu when i was taking test cyp last summer... it lasted for 3days straight! the worst part about it i was out camping for 4 days & 3 of the 4 were in bed! it just happens i guess
07-03-2005, 03:43 AM #7Originally Posted by dirtyvegas
i would also think this is the reason try shooting EOD and see if this help's
07-03-2005, 09:58 AM #8
Let me ask you something... Does your girlfriend come over every wed night at 7pm??? You might just be sick of her
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)